MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE PILOT¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE PILOT¿; WIRE, GUIDE, CATHETER
Model Number 1010480-H
Medical Device Problem Codes Peeled/Delaminated (1454); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous left anterior descending artery that is 80% stenosed.The.014 hi-torque pilot 50 guide wire was attempted to be shaped prior to use, but the tip coil became stretched the black coating peeled from the tip.Another pilot 50 guide wire was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Factors that may contribute to a damaged tip coils include, but not limited to, manipulation during removal of the guide wire, incorrect coil material selection, and/or spacing.Factors that may contribute to peeling include, but not limited to, material properties and/or manipulation during removal of the guide wire from the dispenser coil.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
HI-TORQUE PILOT¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21977691
Report Number2024168-2025-04774
Device Sequence Number9274152
Product Code DQX
UDI-Device Identifier08717648073854
UDI-Public(01)08717648073854(11)241125(17)261031(10)4112572
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K123067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1010480-H
Device Catalogue Number1010480-H
Device Lot Number4112572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown